# SDR 08FDEA00212

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 652811542
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 6 FLAP TRACK FAIRING, O/B SKATE ANGLE ATTACH BRACKET, CRACKED AT I/B AFT SIDE REMOVED RT WING NR 6, FLAP TRACK FAIRING O/B SKATE ANGLE ATTACH BRACKET I/B AFT SIDE IAW SRM 51-30-2 PG3, VERIFIED MATERIAL AS MATERIAL 2024-T3 .071" IAW DWG 65-28115-5 SHT 2.  FABRICATED NEW BRACKET IAW DWG 65-28116 ITEM -42 MATERIAL A TAG NR A70701/ PO NR 1028670.  ALODINED AND PRIMED IAW SRM 51-10-2 PG 3.  INSTALLED BRACKET REF SRM 51-30-2 PG1, 51-30-2 PG4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
